Browse

Pricing Risk-Adjusted Guaranty Insurance for Systematic Catastrophes

Cited 0 time in Web of Science Cited 0 time in Scopus
Authors
Ahn, Chang Mo
Issue Date
1995-01
Publisher
Institute of Economic Research, Seoul National University
Citation
Seoul Journal of Economics, Vol.8 No.1, pp. 23-38
Keywords
insurance companypolicyholders
Abstract
Insurance guaranty funds compensate policyholders for losses resulting from insurance company insolvencies. This paper derives a risk-adjusted premium formula for insurance guaranty funds, when the insurance firm faces catastrophic risks which are correlated with the overall economy. In a normal situation, systematic jump risks lower the risk-adjusted premium, on the contrary to unsystematic jump risks.
ISSN
1225-0279
Language
English
URI
https://hdl.handle.net/10371/1053
Files in This Item:
Appears in Collections:
College of Social Sciences (사회과학대학)Institute of Economics Research (경제연구소)Seoul Journal of EconomicsSeoul Journal of Economics vol.08(1) (Spring 1995)
  • mendeley

Items in S-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse